# SDR ASAA2012122893574

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,556 hours, 7,332 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 106170756
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MX TROUBLESHOOTING, CSS FAILED, FAULT LIGHT.  FOUND FAULT CODE 49-41011.  NO FLAME SHUTDOWN.  MADE 2 START ATTEMPTS WITH NO EGT RISE NOTED, FAULT LT ILLUM AND FAULT CODE 349-41011.  LATCHED ON EACH ATTEMPT.  ACCOMP. FIM TASK 49-40, TASK 802, FOR MAINT. MESSAGE 49-41011, STEPS A- F (3). REPLACED IGNITER PLUG, REF STEP F(4), NO HELP.  REPLACED IGNITER LEAD, REF STEP F(5), NO HELP. REPLACED IGNITION UNIT REF STEP F(6).  APU STARTS SUCCESSFUL, MAINT MESSAGE DOES NOT SHOW FOR LAST APU CYCLE.  STARTED APU AGAIN, NO MESSAGE.  GROUND OPERATION CHECKED GOOD.
